A 38-year-old female asked:
Been taking liquid zoloft (sertraline) for awhile. missed a few doses then when taken again at night, same dosage, i have gi issues. normal?
1 doctor answer • 2 doctors weighed in
Neurology 34 years experience
Yes and no: unusual for you to suddenly not tolerate it, but zoloft (sertraline) can cause GI irritation. Maybe you have a hiatal hernia as well.
Created for people with ongoing healthcare needs but benefits everyone.
3.4k viewsReviewed >2 years ago
Last updated May 21, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.